# SDR DALA2024060205730

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 74,868 hours, 28,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6715, LH OVERWING SLIDE DEPLOY FAILED- 45 SEC. TO FULLY DEPLY REF WC# 2566-2003-LT. CORRECTIVE ACTION: REPLACED OVERWING ESCAPE SLIDE PACK ON AMDS CARD 2560-9901-LT. REPLACED OVERWING EMERGENCY ESCAPE SLIDE INFLATOR ON AMDS CARD 2565-4646-LH. (LP 5928607)
